# SDR AWXA200200724

- Difficulty date: July 28, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 673535511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A .25 INCH CRACK WAS FOUND ON STRINGER CLIP AT BS 947, STRINGER 12 LT.  MAINTENANCE REMOVED CRACKED STRINGER CLIP AT BS 947, STRINGER 12 LT.  FABRICATED A NEW STRINGER CLIP, AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02, PG 3-4, 10-11.
